National Changhua University of Education Institutional Repository : Item 987654321/8899
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 19053532      在线人数 : 315
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/8899

题名: Continuous Selections and Fixed Points of Multi-valued Mappings on Noncompact or Nonmetrizable Spaces
作者: L.J. Lin;N.C.Wong;Z.T.Yu
贡献者: 數學系
日期: 2005-11
上传时间: 2011-05-10T06:48:14Z
出版者: American Mathematical Society
摘要: In this paper, we obtain several new continuous selection theorems
for multi-valued mappings on completely regular spaces and fixed point
theorems for multi-valued maps on nonmetrizable spaces. They, in particular,
provide a partial solution of a conjecture of X. Wu.
關聯: Proceedings of the American Mathematical Society, 133(11):3421-3427
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
202010210020.pdf161KbAdobe PDF714检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈